MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE SPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE SPHERIC
Model Number RAO100C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 6th march 2026, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone spheric rao100c.The event description provided states that the iol was not stable in the capsular bag and had to be removed.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the iol was not stable in the capsular bag and had to be removed.The lens was explanted and exchanged within the original surgery for a 3-piece iol.The healthcare facility has confirmed that there was no harm or injury to the patient.The device has not been returned to rayner.Our review of production records for the rayone spheric rao100c, batch 095281640, showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone spheric rao100c, batch 095281640.From our communication with the healthcare facility, there is no indication of a device-related cause for the instability within the capsular bag.

Brand Name
RAYONE SPHERIC
Common Device Name
RAYONE SPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key24697385
Report Number3012303651-2026-00091
Device Sequence Number10109421
Product Code HQL
UDI-Device Identifier05029867689659
UDI-Public05029867689659
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRAO100C
Device Catalogue NumberRAO100C
Device Lot Number095281640
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown